# SDR DALA2018070204320

- Difficulty date: June 27, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 16,277 hours, 5,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN FROM OUTSIDE. ADJUSTED L1 DOOR. FOUND GUIDE ARM OUT OF LIMITS PER AMM 52-11.
